# SDR UPS07450533

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1600 FRAME FOUND CRACKED ADJACENT TO SIDE GUIDE SUPPORT BRACKET AREA STR 39R.  CRACK LENGTH .375 INCH.  AFT CARGO COMPT BS 1600 FRAME AT STR 39R AREA REPAIRED AS PER SRM 51-40-03 FIG 1.
